# SDR MALA050417

- Difficulty date: May 14, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 16,704 hours, 18,328 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Overtemp
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LT DC GENERATOR OVER TEMP CAUTION LIGHT ILLUMINATED.  CREW TURNED BACK TO LBE FOLLOWING OVER TEMPERATURE INDICATION OF THE DC GENERATOR.  LANDING WAS UNEVENTFUL.  REPLACED GENERATOR.
